Items where Author is "Lyle, Sinead"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Number of items: 19.

de Boeck, Melanie, Evseev, Anton, Lyle, Sinead and Speyer, Liron (2018) On bases of some simple modules of symmetric groups and Hecke algebras. Transformation Groups, 23 (3). 631–669. ISSN 1083-4362

Lyle, Sinead and Ruff, Oliver (2016) Graded decomposition numbers of Ariki-Koike algebras for blocks of small weight. Journal of Pure and Applied Algebra, 220 (6). pp. 2112-2142.

Lyle, Sinéad and Mathas, Andrew (2014) Cyclotomic Carter-Payne homomorphisms. Representation Theory, 18 (5). pp. 117-154. ISSN 1088-4165

Lyle, S (2013) On Homomorphisms Indexed by Semistandard Tableaux. Algebras and Representation Theory, 16 (5). pp. 1409-1447. ISSN 1386-923X

Fayers, M and Lyle, S (2013) The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$. Journal of Algebraic Combinatorics, 37 (2). pp. 201-241. ISSN 0925-9899

Lyle, S (2013) Large-dimensional homomorphism spaces between Weyl modules and Specht modules. Journal of Pure and Applied Algebra, 217 (1). pp. 87-96.

Lyle, S and Mathas, A (2010) Carter–Payne homomorphisms and Jantzen filtrations. Journal of Algebraic Combinatorics, 32 (3). pp. 417-457. ISSN 0925-9899

Brandt, Marco, Dipper, Richard, James, Gordon and Lyle, Sinéad (2009) Rank polynomials. Proceedings of the London Mathematical Society, 98 (1). pp. 1-18. ISSN 0024-6115

Fayers, M and Lyle, S (2009) Some reducible Specht modules for Iwahori–Hecke algebras of type A with q=−1. Journal of Algebra, 321 (3). pp. 912-933.

Lyle, S (2007) Some q-analogues of the Carter-Payne theorem. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 93-121. ISSN 0075-4102

Lyle, S and Mathas, A (2007) Blocks of affine and cyclotomic Hecke algebras. Advances in Mathematics, 216 (2). pp. 854-878.

Fayers, Matthew, Lyle, Sinéad and Martin, Stuart (2006) p-restriction of partitions and homomorphisms between Specht modules. Journal of Algebra, 306 (1). pp. 175-190.

James, Gordon, Lyle, Sinéad and Mathas, Andrew (2006) Rouquier blocks. Mathematische Zeitschrift, 252 (3). pp. 511-531. ISSN 0025-5874

Lyle, S (2006) Some Results Obtained by Application of the LLT Algorithm. Communications in Algebra, 24 (5). pp. 1723-1752. ISSN 0092-7872

Lyle, S and Mathas, A (2005) Row and Column Removal Theorems for Homomorphisms of Specht Modules and Weyl Modules. Journal of Algebraic Combinatorics, 22 (2). pp. 151-179. ISSN 0925-9899

Fayers, Matthew and Lyle, Sinead (2003) Row and column removal theorems for homomorphisms between Specht modules. Journal of Pure and Applied Algebra, 185 (1-3). pp. 147-164.

Lyle, S (2003) On Specht modules of general linear groups. Journal of Algebra, 269 (2). pp. 726-734.

Lyle, S (2003) Some reducible Specht modules. Journal of Algebra, 269 (2). pp. 536-543.

Lyle, Sinead (2003) Some topics in the representation theory of the symmetric and general linear groups. Doctoral thesis, UNSPECIFIED.

This list was generated on Tue Jul 5 16:41:22 2022 UTC.